Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Koebe domains for certain families

Author: A. W. Goodman
Journal: Proc. Amer. Math. Soc. 74 (1979), 87-94
MSC: Primary 30C45; Secondary 30D50
MathSciNet review: 521878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The Koebe domain of a family of functions, analytic in the unit disk E, is the largest domain that is contained in $ f(E)$ for every function of the family. In this paper we review some families for which the Koebe domains are known, and find the Koebe domains for some new families.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30C45, 30D50

Retrieve articles in all journals with MSC: 30C45, 30D50

Additional Information

PII: S 0002-9939(1979)0521878-6
Article copyright: © Copyright 1979 American Mathematical Society